Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Buttazzo - B. Velichkov

Shape optimization problems on metric measure spaces

created by velichkov on 02 Oct 2012
modified on 07 May 2014

[BibTeX]

Published Paper

Inserted: 2 oct 2012
Last Updated: 7 may 2014

Journal: Journal of Functional Analysis
Volume: 264
Number: 1
Pages: 1--33
Year: 2013
Doi: 10.1016/j.jfa.2012.09.017

Abstract:

We consider shape optimization problems of the form

$\min\left\{J(\Omega):\ \Omega\subset X,\ m(\Omega)\le c\right\},$

where $X$ is a metric measure space and $J$ is a suitable shape functional. We adapt the notions of $\gamma$-convergence and weak $\gamma$-convergence to this new general abstract setting to prove the existence of an optimal domain. Several examples are pointed out and discussed.

Keywords: shape optimization, capacity, eigenvalues, Sobolev spaces, metric spaces


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1